PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 48 [1] (2014)Páginas 79-96

Uniform Dimension over Skew P BW Extensions

Armando Reyes
Universidad Nacional de Colombia, Bogotá, Colombia

Resumen.El propósito de este artículo es mostrar que bajo ciertas condiciones, la dimensión uniforme de un anillo R coincide con la dimensión uniforme de una extensi ́n Poincar ́-Birkhoff-Witt torcida de R.

Abstract. The aim of the present paper is to show that, under some condi- tions, the uniform dimension of a ring R is the same as the uniform dimension of a skew Poincar ́-Birkhoff-Witt extension built on R.

Palabras claves. Non-commutative rings, Filtered and graded rings, P BW extensions, Uniform dimension, Nonsingular modules.


Archivo completo : Formato [PDF] (181 K).